# SDR SWAA2022051795147

- Difficulty date: April 14, 2022
- Submitted: May 17, 2022
- Operation: Air carrier
- Aircraft: N249WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34951
- Aircraft time: 52,991 hours, 31,698 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Deteriorated
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PANEL FWD CUTOUT 142KW LOWER SIDE IS DETERIORATED (228-012). / [01] RECEIVED NEW PANEL 142KW AFT CARGO COMP. FWD DOOR CUTOUT; PANEL 142KW INSTALLATION IS ACCOMPLISHED ON CARD TTG8Q00B7SW6.;[02] VERIFIED STEP 1.
